Journal of Analysis & Number Theory
Journal license

Journal

Journal of Analysis & Number Theory


Volume
& Issue

Volume 3, Issue 1


Published
on

January 1, 2015


Pages

1-7


DOI

Article

Some Spectral Properties of Direct Integral of Operators

Check for updates


Authors

Zameddin I. Ismailov* Affiliation:
Karadeniz Technical University, Faculty of Sciences, Department of Mathematics 61080 Trabzon, Turkey
and Elif Otkun Çevik Affiliation:
Karadeniz Technical University, Institute of Natural Sciences, 61080 Trabzon, Turkey


Abstract

In this work, a connection between some spectral properties of direct integral of operators in the direct integral of Hilbert spaces and their coordinate operators has been investigated.


Keywords

Direct integral of Hilbert spaces and operators, spectrum and resolvent sets, compact operators, Schatten-von Neumann operator classes, power and polynomially bounded operators.


Citation

Ismailov, Z. I. & Çevik, E. O. (2015). Some spectral properties of direct integral of operators. Journal of Analysis & Number Theory, 3(1), 1–7. https://doi.org/10.12785/jant/030101

Published by: Engineering Journals

Engineering Journals Logo